# SDR 2022F00081

- Difficulty date: January 17, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Aircraft: N115AM
- Make and model: Boeing 737-9
- Aircraft serial: 43371
- Aircraft time: 1,548 hours, 882 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fitting
- Part number: BACB30NM3K9
- Part serial: NA
- Condition: Damaged
- Location: Zone 700
- Part time: 1,548 hours, 882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK, THE TRACTOR EXCEEDING MAXIMUM TOWING ANGLE WITH BEND OF TOW BAR, MAITENANCE PERSSONNEL PERFORMED REVISION TO NOSE LANDING GEAR, DETECTING NOSE LANDING GEAR TOW FITTING AND BOLTS BENT AND WARPED, THE NOSE LANDING GEAR TOW FITTING AND BOLTS WERE REPLACED, THE NOSE LANDING GEAR SHOCK STRUT PESSURE WAS VERIFIED, ALL CORRECT.
